About
some generalizations of the square root functions using a simple vector
chain
Novi Sad Journal of Mathematics, Tome 30 (2000) no. 3
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2000_30_3a_7,
author = {P. R.
Lazov and A. L. Buchkovska},
title = {About
some generalizations of the square root functions using a simple vector
chain},
journal = {Novi Sad Journal of Mathematics},
pages = {69-82},
year = {2000},
volume = {30},
number = {3},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2000_30_3a_7/}
}
TY - JOUR AU - P. R. Lazov AU - A. L. Buchkovska TI - About some generalizations of the square root functions using a simple vector chain JO - Novi Sad Journal of Mathematics PY - 2000 SP - 69 EP - 82 VL - 30 IS - 3 UR - http://geodesic.mathdoc.fr/item/NSJOM_2000_30_3a_7/ ID - NSJOM_2000_30_3a_7 ER -
P. R. Lazov; A. L. Buchkovska. About some generalizations of the square root functions using a simple vector chain. Novi Sad Journal of Mathematics, Tome 30 (2000) no. 3. http://geodesic.mathdoc.fr/item/NSJOM_2000_30_3a_7/